# SDR USAA20101026BB071

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Motor
- Condition: Burned
- Location: Seat
- Component: Seat
- Component part number: 099502028
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H, A

## Discrepancy

FLT 750  WHILE EN-ROUTE, DURING FLIGHT, SEAT 3C MOTOR OVERHEATED.  HOT ACRID SMELL FROM UNDER SEAT.  SPARKS FROM AREA POWER DISCONNECTED.  THE FLIGHT DIVERTED TO YJT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND VACUUM MOTOR FOR LUMBAR BAGS BURNT.  REMOVED AND REPLACED VACUUM MOTOR.  ALSO FOUND CHAFED WIRING HARNESS TO RIGHT SEAT.  REMOVED AND REPLACED WIRING HARNESS.
